Subcritical branching diffusions
Compositio Mathematica, Tome 34 (1977) no. 3, p. 289-306
@article{CM_1977__34_3_289_0,
     author = {Hering, H.},
     title = {Subcritical branching diffusions},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {3},
     year = {1977},
     pages = {289-306},
     zbl = {0368.60093},
     mrnumber = {438501},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__34_3_289_0}
}
Hering, H. Subcritical branching diffusions. Compositio Mathematica, Tome 34 (1977) no. 3, pp. 289-306. http://www.numdam.org/item/CM_1977__34_3_289_0/

[1] S. Agmon: Lectures on Elliptic Boundary Value Problems. Van Nostrand, Princeton 1965. | MR 178246 | Zbl 0142.37401

[2] S. Asmussen and H. Hering: Strong limit theorems for general supercritical branching processes with applications to branching diffusions. Z. Wahrscheinlichkeitstheorie verw. Geb. 36 (1976) 195-212. | MR 420889 | Zbl 0325.60081

[3] K.B. Athreya: On the supercritical one dimensional age dependent branching processes. Ann. Math. Statist. 40 (1969) 743-763. | MR 243628 | Zbl 0175.46603

[4] T.E. Harris: The Theory of Branching Processes. Springer Verlag, Berlin-Göttingen- Heidelberg 1963. | MR 163361 | Zbl 0117.13002

[5] H. Hering: Critical Markov branching processes with general set of types. Trans. Amer. Math. Soc. 160 (1971) 185-202. | MR 281272 | Zbl 0232.60067

[6] H. Hering: Limit theorem for critical branching diffusion processes with absorbing barriers. Math. Biosci. 19 (1974) 355-377. | MR 341641 | Zbl 0282.60053

[7] H. Hering: Refined positivity theorem for semigroups generated by perturbed elliptic differential operators. (To appear). | Zbl 0374.47021

[8] N. Ikeda, M. Nagasawa, and S. Watanabe: Branching Markov processes I, II, III. J. Math. Kyoto Univ. 8 (1968) 233-278, 365-410; 9 (1969) 95-160. | MR 232439 | Zbl 0233.60070

[9] S. Itô: Fundamental solutions of parabolic differential equations and boundary value problems. Jap. J. Math. 27 (1957) 55-102. | MR 98240 | Zbl 0092.31101

[10] A. Joffe and F. Spitzer: On multitype branching processes with ρ ≤ 1. J. Math. Anal. Appl. 19 (1967) 409-430. | Zbl 0178.19504

[11] T. Savits: The explosion problem for branching Markov process. Osaka J. Math. 6 (1969) 375-395. | MR 282426 | Zbl 0216.47104

[12] M. Westcott: The probability generating functional. J. Austral. Math. Soc. 14 (1972) 448-466. | MR 324772 | Zbl 0251.60008